MathSciNet Relay Station
MathSciNet bibliographic data
MR1682280 (2000h:22017) 22E67 (20G05 32C38)
Evens, Sam; Mirković, Ivan Characteristic cycles for the loop Grassmannian and nilpotent orbits. Duke Math. J. 97 (1999), no. 1, 109–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement